MAUDE Adverse Event Report: Applied Medical Resources Kii OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery

Applied Medical Resources Kii OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery
Model Number CTR73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic appendectomy.Event description: (b)(4) operating room submitting a product problem log.On (b)(6), during a laparoscopic case, access system ref#(b)(4) trocar came apart during use.The clear circular piece was retrieved without incident.Picture attached and product saved.Surgeon, dr."[name]", would like to be contacted by rep.Risk management would also like a follow up.Additional information provided by applied medical representative via email on 13aug2026: thank you very much for letting me know.I was actually on site yesterday speaking with dr."[name]", however i was unaware that dr."[name]" experienced an issue.I am glad to hear that the patient is doing well.I will find out when he is on the schedule next and make sure to come in and speak with him.Thank you for making me aware.If you could, please put me in touch with the risk management team, i will absolutely reach out to them as well.Thank you for your time.Additional information provided by nurse from the facility via email on 17aug2026: the piece fell into the abdomen and was successfully retrieved from the patient.No instrumentation passed through the event unit during the procedure.No internal seal components were removed or cut to inspect the damaged component.Intervention: item removed from abdomen case resolved without further incident.Patient status: no clinical impact.The patient is fine.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
Kii OPTICAL ACCESS SYSTEM
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50524769
Report Number2027111-2026-00704
Device Sequence Number6050868
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1588372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured03/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown